Actonel long term use

Common Questions and Answers about Actonel long term use

actonel

First of all, I'm not an expert. That said, everything I've read indicates that long term testosterone replacement does shut down natural production which eventually leads to your balls getting smaller (testicular atrophy). Some reports suggest that if you discontinue t-replacement therapy there may be a way to stimulate natural production although not to the level it was prior. Chronic use may prevent that from happening.
ESR above 110, high WBC, Iron level low - anemia Negative results, Bone Marrow, B 12, MRI of sinus, CAT scan of abdomen and head, leg CT Sleep apnea tests prompted use of C-pap (had tried 2 years ago with no effect, more tired in am with use of machine) Following discharge from hospital, Sinus congestion still present, Temp varies 95-104 despite use of Tylenol, sweating day or night ++, weakness, sleeps 18+ hours per day, weight loss 37 lbs, decreased appetite, the smell of cooking meat makes
Not long ago a report was released about a possible link between these drugs and esophagal cancer - and also femur fractures because long term use of these drugs can actually cause brittle bones. The new recommendation from doctors (including my new primary care) is to not use them more than 5 years. Sorry to throw some scare out there - but I've spent 5 years reading all I can about osteoporosis, and those drugs would be the very last option for me. I stress, for "me".
However, prednisone should not be long term.. So I will see if I flare up again after it is taken away in the near future. I was on prednisone with plaquenil initially and stopped prednisone due to gaining rapid weight... I will see where it all leads. As far as plaquenil, I have had no trouble with it at all.. No hair loss, no stomach pain and my eyes are fine ( I see a specialist every 6 months).
I really do not like taking drugs and often don't do well on them. Long term use of Nexium caused me problems and I had a rib fracture (I also have Osteo). Endochronologist put me on 2000 units of Vit D daily because I do not want to take Fosomax or Actonel. She also tested my B12, which was low normal. Mentioned nerve damage (I had read this) to an ENT doc I saw at Stanford and he said there was no indication of that from his exam.
I have comprehensive monthly blood tests, including liver and kidney panels, and although my MCV and MCH bloods are out of range, on the high side, my gastro says this is a result of the mtx and nothing to be concerned about. Try and stay away from steroids like prednisone - long term use has have given me low bone density, and I now have to take a weekly bisphosphonate (alendronic acid, Actonel in the US) plus twice daily Calcichew/Vit.D tablets to strengthen my bones and prevent fractures.
One convinced mr to stay on it long term. After 3 mos I was having horrible low back, flank and upper thigh pain then had a rib fracture-no injury. Stopped it and within 4 days pain went away. eNT at Stanford said it is not GERD and not to take it. Biopsies have been done on throat, upper GI and colon. I did have one benighted polyp removed. Gallons of blood work, mostly all normal. Looked up Celiac disease and don't think that is my problem.
, we're concerned about the long term effects of such potent drugs. Any moms and dads out there with experience? We're probably going to seek a second opinion from Boston as soon as we can.
So even though the pain relief from the lidocaine infusion itself was relatively short, having it done regularly did produce positive long-term results in my case. And I've read multiple case studies published in respected medical journals to know that I'm not alone; lots of patients suffering from Dercum's Disease have seen documented, proven improvement from similar treatment plans involving regular lidocaine infusions.
pains with no energy, and suddenly feel 80 years old (and a sick 80 at that) some help with low dose thyroid med would probably help. Long term loss of active thyroid hormone can cause heart conditions, fatty liver, osteoporosis (I have this) and multiple other organ issues in our body. I swear I had NO idea how important the thyroid was to well-being until I became sick.
While in the hospital for two weeks afterward, I noticed a dull aching in my right arm, midway between the elbow and shoulder. The discomfort gradually worsened over the next month until I couldnt use my arm at all. An orthopedic surgeon told me I had torn my rotator cuff and needed surgery but, when he got in there, he found nothing. Weekly deep tissue massage helps a lot, but I'd like to find out what's causing the pain.
) So I took it upon myself to look some stuff up on the internet about H-Pylori and how to be rid of it. The Europeans use this product called, Mastic gum called, "bye-pylori" that will get rid of it. The website is www.lifeenhancement.net for purchase. They Prev-pac is expensive as you seem to know. I ate some beets a couple of weeks back and my stool was a little red then, probably from the beets.
MedHelp Health Answers